# SDR SWAA2021121452304

- Difficulty date: December 11, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737
- Aircraft serial: 27869
- Aircraft time: 75,364 hours, 44,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: R2 EXTERIOR EMER LIGHT INOP ; / [01] RELAMPED R2 EXTERIOR EMER LIGHT PER AMM 33-51-04. OPS GOOD.
